Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 41, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 4, 2025, 7:24 AM CDT for Kendall County, Kerr County, Texas. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2025, 7:24 AM CDT (12:24 UTC)
- Expired
- Jul 4, 2025, 6:47 PM CDT
- In force
- 11 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Catastrophic
- Flood severity
- None
Counties Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 84 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 12:00 PM CDT | FLASH FLOOD | 1 S Sisterdale, TX | Guadalupe River at 1376/Sisterdale Rd rose rapidly with water and debris over bridge... bottom of bridge is marked as 33ft. Rise on West Sister Creek reported at 1210 pm CDT. Rapid rises were also observed on Werner Creek and Jacobs Creek. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 276 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 0.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
516
WGUS54 KEWX 041224
FFWEWX
TXC259-265-041900-
/O.NEW.KEWX.FF.W.0041.250704T1224Z-250704T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
724 AM CDT Fri Jul 4 2025
...FLASH FLOOD EMERGENCY FOR THE GUADALUPE RIVER FROM CENTER POINT
TO SISTERDALE...
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
West Central Kendall County in south central Texas...
Eastern Kerr County in south central Texas...
* Until 200 PM CDT Friday.
* At 724 AM CDT, Automated rain gauges indicate a large and deadly
flood wave is moving down the Guadalupe River. Flash flooding is
already occurring.
This is a FLASH FLOOD EMERGENCY for THE GUADALUPE RIVER FROM
CENTER POINT TO SISTERDALE. This is a PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. Residents
in campers should SEEK HIGHER GROUND NOW! Life
threatening flash flooding along the Guadalupe River
is expected.
* Some locations that will experience flash flooding include...
Comfort, Waring and Sisterdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2994 9895 2998 9889 2997 9886 3000 9884
2999 9882 2998 9882 2997 9880 2998 9878
2997 9877 2997 9872 2995 9871 2995 9876
2997 9878 2995 9881 2997 9882 2996 9887
2996 9889 2993 9894 2993 9901 2994 9901
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
MM3 follow-up statements
091
WGUS54 KEWX 041824
FFWEWX
TXC259-265-042100-
/O.EXT.KEWX.FF.W.0041.000000T0000Z-250704T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
124 PM CDT Fri Jul 4 2025
...FLASH FLOOD EMERGENCY FOR THE GUADALUPE RIVER FROM CENTER POINT
TO SISTERDALE...
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
West Central Kendall County in south central Texas...
Eastern Kerr County in south central Texas...
* Until 400 PM CDT.
* At 124 PM CDT, Automated rain gauges indicate a large and deadly
flood wave is moving down the Guadalupe River. Flash flooding is
already occurring.
This is a FLASH FLOOD EMERGENCY for THE GUADALUPE RIVER FROM
CENTER POINT TO SISTERDALE. This is a PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. Residents
in campers should SEEK HIGHER GROUND NOW! Life
threatening flash flooding along the Guadalupe River
is expected.
* Some locations that will experience flash flooding include...
Comfort, Waring and Sisterdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2994 9895 2998 9889 2997 9886 3000 9884
2999 9882 2998 9882 2997 9880 2998 9878
2997 9877 2997 9872 2995 9871 2995 9876
2997 9878 2995 9881 2997 9882 2996 9887
2996 9889 2993 9894 2993 9901 2994 9901
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
MM503
WGUS54 KEWX 042023
FFWEWX
TXC259-265-050000-
/O.EXT.KEWX.FF.W.0041.000000T0000Z-250705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
323 PM CDT Fri Jul 4 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
West Central Kendall County in south central Texas...
Eastern Kerr County in south central Texas...
* Until 700 PM CDT.
* At 323 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain along the Guadalupe River.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding along the Guadalupe
River is expected.
* Some locations that will experience flash flooding include...
Comfort, Waring and Sisterdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 2994 9895 2998 9889 2997 9886 3000 9884
2999 9882 2998 9882 2997 9880 2998 9878
2997 9877 2997 9872 2995 9871 2995 9876
2997 9878 2995 9881 2997 9882 2996 9887
2996 9889 2993 9894 2993 9901 2994 9901
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM730
WGUS74 KEWX 042347
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
647 PM CDT Fri Jul 4 2025
TXC259-265-042357-
/O.CAN.KEWX.FF.W.0041.000000T0000Z-250705T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kendall TX-Kerr TX-
647 PM CDT Fri Jul 4 2025
...FLASH FLOOD WARNING FOR WEST CENTRAL KENDALL AND EASTERN KERR
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 2994 9895 2998 9889 2997 9886 3000 9884
2999 9882 2998 9882 2997 9880 2998 9878
2997 9877 2997 9872 2995 9871 2995 9876
2997 9878 2995 9881 2997 9882 2996 9887
2996 9889 2993 9894 2993 9901 2994 9901
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 6:20 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 4, 6:20 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 620 AM CDT Fri Jul 4 2025 ...New AVIATION... .SHORT TERM... (Today through Saturday) Issued at 142 AM CDT Fri Jul 4 2025 Showers and isolated thunderstorms with pockets of heavy rain are ongoing over much of South Central Texas early this morning. This is due to forcing from a mid level trough over the Edwards Plateau interacting with an unseasonably moist airmass with PWs of 1.8 to 2.4 inches. The 2.34 inches seen on the 04/00Z Del Rio sounding is at the climatological maximum for this time of year. Rainfall amounts of 1 to 3 inches can be expected with isolated totals of 5 to 7 inches possible. Instantaneous rainfall rates up to 5 inches per hour are possible. The favored areas are across the Edwards Plateau and Hill Country, as well as Bexar County where a Flood Watch is in effect. These rains will continue through this morning and have extended the Flood Watch through 18z for those areas. The mid level feature and unseasonably moist airmass linger and will generate isolated to widely scattered showers and thunderstorms this afternoon through Saturday, though activity will wane, at times. Some models indicate a potential for additional heavy rains tonight into Saturday. Another Flood Watch may have to be issued. Due to the clouds and rain, below to well below average temperatures continue. && .LONG TERM... (Saturday night through Thursday) Issued at 142 AM CDT Fri Jul 4 2025 The mid level feature lingers into Sunday. Although, moisture levels decrease as some Subtropical Ridging begins to build over our area, they remain elevated to allow for isolated to widely scattered showers and thunderstorms. The favored areas are the Hill Country to the Rio Grande Plains. The Subtropical Ridge builds more fully over our area next week, however the mid level feature may linger. Chances of showers and thunderstorms wane as the airmass dries under increasing subsidence. The only rain chances will be with the seabreeze near the Coastal Plains each afternoon. However, should a stronger mid level feature linger, then rain chances will extend to other parts of our area. Increased sunshine leads to temperatures warming to near to slightly above average. && .AVIATION... (12Z TAFS) Issued at 620 AM CDT Fri Jul 4 2025 Mostly MVFR CIGs with areas of RA will lift to VFR by midday. There are PROBs of SHRA/TSRA this afternoon into evening and have gone with PROB30s mainly at the I-35 sites. A mix of CIGs/VSBYs can be expected in SHRA/TSRA. S to SE winds up to 10 KTs prevail with gusts to 35 KTs near SHRA/TSRA. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 75 91 74 / 50 20 30 10 Austin Bergstrom Intl Airport 87 76 90 73 / 50 20 30 10 New Braunfels Muni Airport 88 75 89 73 / 40 20 30 10 Burnet Muni Airport 83 73 87 71 / 60 20 30 10 Del Rio Intl Airport 91 76 95 75 / 30 10 10 10 Georgetown Muni Airport 84 75 89 73 / 50 20 30 10 Hondo Muni Airport 84 74 87 73 / 50 20 30 10 San Marcos Muni Airport 87 75 88 73 / 40 20 30 10 La Grange - Fayette Regional 91 76 93 73 / 30 20 20 0 San Antonio Intl Airport 86 76 87 75 / 40 20 30 10 Stinson Muni Airport 89 76 89 75 / 30 20 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 PM CDT this afternoon for Bandera-Bexar-Blanco- Burnet-Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Medina-Real- Uvalde. && Short-Term...04 Long-Term...04 Aviation...04
In the hours before
Local storm report, Jul 4, 4:40 AM CDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
440 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM Flash Flood Hunt 30.07N 99.33W
07/04/2025 Kerr TX Law Enforcement
Kerr County Sheriffs Office reports several
low water crossings flooded in south-central
Kerr County.
&&
JRLocal storm report, Jul 4, 5:45 AM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
545 AM CDT Fri Jul 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM Flash Flood 2 SSW Hunt 30.04N 99.35W
07/04/2025 Kerr TX Emergency Mngr
Reports from emergency management officials
of high water rescues ongoing along the
Guadalupe River and South Fork of the
Guadalupe River in Hunt with people on roof
tops.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:28 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jul 3, 11:16 PM CDT | Areal Flood Advisory | EWX | Bandera | 25 min |
| Jul 3, 11:41 PM CDT | Flash Flood Warning | EWX | Bandera | 4 hr |
| Jul 4, 1:14 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 18 hr |
| Jul 4, 3:19 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| Jul 4, 3:33 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| Jul 4, 4:50 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 5:23 AM CDT | River Flood Warning | EWX | Kendall | 20 hr |
| Jul 4, 5:34 AM CDT | Flash Flood Warning | EWX | Kerr | 13 hr |
| Jul 4, 6:00 AM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 6:27 AM CDT | Flash Flood Warning | EWX | Kerr | 7 hr |
| Jul 4, 8:18 AM CDT | Areal Flood Advisory | EWX | Llano | 5 hr |
| Jul 4, 8:20 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Jul 4, 8:30 AM CDT | River Flood Warning | EWX | Llano | 24 hr |
| Jul 4, 8:41 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 5 hr |
| Jul 4, 8:56 AM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| Jul 4, 9:16 AM CDT | Special Weather Statement | EWX | Kerr | 44 min |
| Jul 4, 9:37 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 4 hr |
| Jul 4, 10:06 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 5 hr |
| Jul 4, 10:29 AM CDT | Areal Flood Advisory | EWX | Gillespie | 6 hr |
| Jul 4, 10:29 AM CDT | River Flood Warning | EWX | Comal | 21 hr |
| Jul 4, 10:39 AM CDT | Flash Flood Warning | EWX | Bandera, Real | 4 hr |
| Jul 4, 10:46 AM CDT | Flash Flood Warning | EWX | Llano | 9 hr |
| Jul 4, 11:02 AM CDT | Flash Flood Warning | EWX | Kendall | 4 hr |
| Jul 4, 11:02 AM CDT | River Flood Warning | EWX | Bandera | 19 hr |
| Jul 4, 12:02 PM CDT | Flash Flood Warning | EWX | Comal, Kendall | 18 hr |
| Jul 4, 1:00 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 4, 1:05 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 1:08 PM CDT | Areal Flood Advisory | EWX | Kerr, Real | 112 min |
| Jul 4, 1:30 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jul 4, 1:37 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 4, 2:32 PM CDT | Areal Flood Advisory | EWX | Bandera, Real | 116 min |
| Jul 4, 2:46 PM CDT | Areal Flood Advisory | EWX | Kendall | 103 min |
| Jul 4, 3:11 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 101 min |
| Jul 4, 3:47 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Jul 4, 6:02 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 4, 6:41 PM CDT | Areal Flood Advisory | EWX | Kerr | 2 hr |
| Jul 4, 6:47 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.